# SDR UIEA2020082851870

- Difficulty date: August 24, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,121 hours, 18,162 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP VALVE INOP( PERFORMED ZONE TEMP CONTROLLER BITE IAW AMM 21-61-03 FOUND AFT ZONE TRIM VALVE FAULT.
